# SDR CALA2010121500617

- Difficulty date: December 14, 2010
- Submitted: December 15, 2010
- Operation: Air carrier
- Aircraft: N14629
- Make and model: Boeing 737524
- Aircraft serial: 27533
- Aircraft time: 42,111 hours, 22,151 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge Fitting
- Part number: 65C36075U1
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-1 DOOR LOWER HINGE FITTING IS CRACKED.  REMOVED AND REPLACED L-1 DOOR LOWER HINGE FITTING REF SRM 51-40-02.
